# SDR SA07011

- Difficulty date: February 11, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Faulty
- Location: Nr 2
- Part time: 20,304 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOS FLT 1262 EN ROUTE CUN TO BOS.  AFTER TAKEOFF AND GEAR RETRACTION, THE NOSE GEAR DID NOT COME UP AND THE MAIN GEAR DOORS DID NOT CYCLE.  THE GEAR WAS RECYCLED, AND THE GEAR RETRACTED NORMALLY.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 LGCIU.  OK FOR SERVICE.
